# SDR DXTA200802747

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 257 hours, 151 cycles
- Engine: Pwc PW306A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GROUND AIR BRAKES DEPLOYED ON FINAL APPROACH WHEN THE SWITCH WAS ARMED.  R & R LT MLG WOW SWITCH AND HARNESS IAW AMM 32-60-05. OPERATIONAL & FUNCTIONAL CHECK GOOD WITH NO FURTHER DEFECTS NOTED.
